Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pain in the throat with reddish spots. Throat congestion. On nexium. What is the reason?

Evening Doctor, My name is Chuck. I have been having some small amount of pain in my throat . My throat is yellowish, with some red spots. However now I m starting to have a patches of clear pump on the left and right of my throat buntch together. I feel like something is stuck in my throat. I m clearing my throat a lot lately. I m on nexium 40 mg. I m really worried about these clear patches and soreness. I don t smoke , don t drink, don t dip. What do you think it is? Thank you for time in this matter.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Dear Chuck...I have gone through your post in which you have mentioned that you are having throat pain associated with redness...
All these symptoms indicate that you might be having pharyngitis.
It will be better if you consult an ENT specialist.
Meanwhile, you can do warm water will relieve a lot. And also avoid taking cold food & drinks.
Wish you good health & a speedy recovery.
Thanks & take care.
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor